RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1962, Volume 7, Issue 2, Pages 213–219 (Mi tvp4717)  

Short Communications

On Limit Theorems for Stationary Processes

Ya. G. Sinaĭ

Moscow

Abstract: We give some new conditions for asymptotic normality of the time averages of stationary process. The methods of this paper were used earlier (see [3], 2) for proving the central limit. theorem for time means of functions given on the phase space of some classical dynamical systems.

Full text: PDF file (750 kB)

English version:
Theory of Probability and its Applications, 1962, 7:2, 205–210

Document Type: Article
Received: 19.11.1960

Citation: Ya. G. Sinaǐ, “On Limit Theorems for Stationary Processes”, Teor. Veroyatnost. i Primenen., 7:2 (1962), 213–219; Theory Probab. Appl., 7:2 (1962), 205–210

Citation in format AMSBIB
\Bibitem{Sin62}
\by Ya.~G.~Sina{\v\i}
\paper On Limit Theorems for Stationary Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1962
\vol 7
\issue 2
\pages 213--219
\mathnet{http://mi.mathnet.ru/tvp4717}
\transl
\jour Theory Probab. Appl.
\yr 1962
\vol 7
\issue 2
\pages 205--210
\crossref{https://doi.org/10.1137/1107021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4717
  • http://mi.mathnet.ru/eng/tvp/v7/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:63
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019